# SDR 96ZZZX4093

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5246M
- Make and model: Beech C24R
- Aircraft serial: MC564
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 131553FGB17
- Condition: Failed
- Location: Lt Mlg Actuator
- Part time: 4,844 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

LEFT MAIN GEAR CAME DOWN WHILE IN-FLIGHT.  CYCLED GEAR DOWN AND BACK UP, AND IT STAYED DOWN.  CYCLED GEAR DOWN AND LANDED.  WITH AIRCRAFT IN SHOP, FOUND THE ROD END ON THE ACTUATOR BROKEN.  IT APPEARS TO HAVE BEEN CRACKED AT THE GREASE ZERK FIRST THEN, IN TIME, FAILED.
